New Meds Day 2

Posted: April 30, 2010 in ADD, family, fatigue, medication, mental illness, paganism, therapist, therapy, tiredness, work

So, last night was the second night of the Seroquel XR 150mg. This morning was the second morning of the Strattera. Again I was really drowsy but I had to actually go to work. My mind basically was like…I felt like my thoughts had to move through really thick sludge. My communication was slowed and slurred. We went to lunch as a staff and I made it clear I should probably not drive. Good choice. Another good choice? I did not have any alcohol when we went out for my husband’s birthday last night. I knew it would be a really bad mix with the drowsiness I was already experiencing. So, I was able to make it through the day without any naps, though I was probably only half awake for most of it. By closing time I was like, where the hell did the day go? I felt really unaccomplished today because of it.

I took my Seroquel XR already (night 3). I can already feel it kicking in so I don’t know if I’ll get everything out in this post I hope to. I think I know why I have to wash my hands after using Strattera. Apparently the kids that abuse ADHD drugs (who aren’t ADHD but use the meds for hyper focus) crush up the pills and snort them. Even though I’m on a non-stimulant, your eyes and nose absorb the medication much faster than you stomach (it’s the mucous). …and I really hope I am not helping someone experience a better high. This info is for avoiding such situations, not encouraging them.

I had my appointment with my therapist this morning. Therapy is hard when your mind is sludge. I have homework. I have to create a list of what I value. I was hoping to start the list tonight, but Seroquel XR has other plans. The only other thing I really remember from my appointment is that she called my mother a hedonist. Is was when I was contrasting my father’s Catholicism with my mother’s anti-Catholicism. She said “that’s right, your mom follows…hedonism?” “Paganism.” I snapped real quickly. That really pissed me off. A hedonist is someone who seeks pleasurable activities with no regard for responsibilities or consequences. While pagan has many meanings, in my world it does NOT mean shirking responsibilities or disregarding consequences. In fact, most pagans I have come in contact with believe in the law of karma. That means consequences are a big F-ing deal. As you can tell, that really pissed me off. It was the first time that I saw her Christian counseling basis as a problem in our therapy. Why are there no pagan therapists? And the few that do exist aren’t exactly prevalent in the Midwest. :p

Okay, so another documentation of my med reactions today: I got a sudden burst of energy this evening and cleaned our home office. It used to be a wasteland of used paper towels (have no idea where those came from), dead Japanese beetles (I think they laid eggs in there during the summer and they hatched once spring came–ew), scrapbooking  materials, art supplies, and books. Now there is a whole lot of empty space. I still need to get my altar back together. I haven’t cleansed my supplies since I took them to that group I was going to. I’m having someone over on Sunday that I want to show my altar to, so I’m hoping to do all the cleansing tomorrow. As long as I’m not drowsy all day, I should be able to do it. I also have lots more cleaning to do. I’m hoping for another late evening boost of energy. (I’ll be working tomorrow during the day, so that’s like 6 hours that I won’t be able to spend cleaning).

Okay, Seroquel XR says sleep, and when my medicine talks to me it usually means I better listen, or they will really start talking to me.

As far as my homework assignment, dear readers can you help me out? If I have not started my values list (and I will be using my blog to do so) by Wednesday, can someone give me a little nudge? 😀 Thx.

Ugh, I was so hoping to read your blogs since I am sooooo behind, but Seroquel XR…and strange dreams…are calling.

Good night blogverse.

And all you Midwesterners stay safe through this crazy weather. If you have been affected by the storms and tornadoes today, my heart goes out to you.

Peace and ❤

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s